# SDR SWIA201440468

- Difficulty date: December 18, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 9,022 hours, 6,768 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS CUT AND TORN UNDER PANEL 195BB.  REPAIRED IAW ESPM AND REO.
